Couldn't find what you looking for?

TRY OUR SEARCH!

YAZ SCARED ME. I am not the type of girl who comments on health websites, but i felt the need to because of the experience i had. After the 2nd day of my first pill pack, i started having trouble sleeping, and didn't get a good nights sleep ANY night after that. that has NEVER happened to me before in my life, not even when i was nervous about something i was doing the next day. following the 3rd day i started to feel weird, and by weird i mean WEIRD. i felt like a completely different person. i had butterflies in my stomach and a really anxious feeling 24/7 like i wanted to jump out of my own skin. i also had mild symptoms of depression, which were very obvious to me because i have NEVER felt like that before. i am a very very happy person and i felt in a fog and started being very openly sad and unenthusiastic about every aspect of my life, including sex. i hadn't seen my boyfriend who i'm desperately in love with in 2 weeks, and when he walked through the door, i didn't feel that happy to see him. i didn't even feel any sexual attraction to him anymore, which was SCART because him and i are very sexually healthy people. when we had sex it was like i was doing it because he wanted to and it didn't even feel that good because i wasnt producing as much moisture as i usually did. THAT was when i started researching the effects of YAZ and finding out the reasons for how i was feeling. I started not going to class and not handing in assignments because i simply didn't CARE to. i had random outbursts of crying and had panic attacks that made me feel really trapped and mentally sick. my parents noticed a changed in me, so did my brother, my boyfriend, and my friends. i started to break out more and more which made me even more upset than i already was looking in the mirror. i couldn't control the way i was feeling and my mind was trying to break out of it but the hormones from the pill were suppressing my ability to improve my behavior. SUCH A SCARY FEELING. i also lost a LOT of hair in the shower. twice as much as i usually do. the more time went by after i would take each pill, the better i would feel, until i would take another pill 24 hours later and the whole thing would start all over again. the hour or so after i took each pill was the worst. i would feel sick to my stomach, be grossed out by the idea of food and be a mental mess. it's like my body was trying to fight off the pill but the pill was winning and my body would tweak out.
all of these things happened in the first week i was on yaz. my doctor told me to wait it out but things just got worse as the month carried on, so i stopped taking it RIGHT AWAY when i realized it was hurting me more than it was helping me. now, i understand that sometimes these side effects can fade away in time, but NO woman and i mean NO WOMAN should have to put themselves through this just to keep from being pregnant. it's just not fair to us as women.
I was told Yaz would help me not be so pissy, but if you don't have SEVERE mood disorder, DO NOT take Yaz . it was over-treating a disorder i DIDN'T HAVE enough of a problem with. instead of taking me down a notch to a normal mood, it brought be down 5 notches and reduced my general happiness. i would rather suffer from cramping and pms one week out of the month, than feel this way for the whole month but have no abdominal pain. three friends of mine switched off Yaz because it made one stop caring about school, it made one very depressed, and it gave one yeast infections due to the change in vaginal wetness consistency.
BUT - i have one friend who is on it and LOVES it because she was a very VERY moody person and now it finally makes her feel calm and normal. it seems it can work, but only if you fit the severe mood disoder criteria. BE VERY VERY VERY CAREFUL with this birth control. don't let it take hold of you and change you. personally i think there needs to be more research about the negative effects of this rather than only promoting the positives on TV. make sure to ask your doctors about how many women it works for VS. how many women HATE it, and it may make you change your mind about wanting to be on it.

oh, side note (in case anyone cared about the economic controversy about YAZ): it also costs upwards of $75 dollars per pack, without insurance. and, when i traveled to Taiwan last year, they were being sold for $1.25. America rides up their prices as much as they possibly can, making Yaz one of the most expensive ones you can buy, with the most negative effect on your body. Let's not feed the capitalist monster by buying this AT ALL. don't wait to find out if it's going to hurt you, just use a cheaper, older, more universal one and be confident that it won't twist your mental state.

Loading...

:$ I had started yaz this past Sunday. After 3 days on it I stopped it. My abdomen has killed me. It felt like a knife cutting in me. I cried hard. I called dr. She was going to call me another one in but I declined. I can't get pregnant so it wasn't for that it was for bad periods and pmdd. I will have to tuff it out I guess.
Just wanted to inform people....
Reply

Loading...

Hi, I have been on YAZ for over a year now and this past week I have felt horrible side effects from it. I have never felt anything like this before, but I feel like a completely different person. I am a very outgoing and happy individual but now all I do is cry over nothing and I can not be alone in my dorm room because I just break down and cry. I have the most amazing family in the world and I love my boyfriend with all of my heart but I am so worried about what is wrong. I seem to have all of the side effects the PennyPenny experienced and I was wondering how long it took you to feel normal again after you stopped taking the pill? Any information would be greatly appreciated, thank you.
Reply

Loading...

I'm glad that I read this, because I've been having doubts about this birth control. I am very susceptible to pills/drugs in general, but on YAZ, for the first month, I felt like I was being possessed by evil spirits. I got overly freaked out about everything (in an introverted way), I was anxious about everything, and didn't feel like seeing anybody. I talked to a lot of people and they said it would pass, so I decided to stay on it, because it made my menstrual cramps go away (whooptie-doo).

So, I've been on the pill for about four months now, and it's been more steady, but what I've realized is that it's STEADILY GOING DOWNHILL. My good mood, my passions, my desire to live, my enthusiasm for school/art have completely left me. I am not the most sexually crazy person, but I used to be sexually healthy with my boyfriend, eager to try new things, etc. But now, I just lay and do it to please him, do not get wet, and have weird odors at random times of the month.

I have a limited amount of friends, but even those few that I'm close with, I don't feel like talking to. I've pushed away my classmates, friends, and even my mom (she's the most important person to me). It's really not worth it.

I'm getting off of this pill at the end of the month.
Reply

Loading...